Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
Doppleganger

Tazorac (Tazarotene) 0.05%: Health Risks?

Recommended Posts

Howdy ya'll. Last summer, a derm took a look at my moderate body acne (mostly concentrated on tmy back, with lots of marks from old pimples) and prescribed me Tazorac, telling me that' it'll start showing results within six weeks. I didn't take it regularly afterwards, but have been doing so for the last 2-3 weeks in preparation for this summer.

The stuff looks like its been working so far, at least in controlling new pimples. But I just finished reading an anecdote on another forum about how its harmful to apply Tazorac to large areas of the body such as the back, as the medication gets absorbed into the bloodstream and can result in Vitamin A toxicity. I already take a daily multivitamin with plenty of Vitamin A so I'm worried about this. Can I get a second opinion from anyone knowledgeable, or who was/is using Tazorac for body acne? Thanks!

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×